# SDR SWAA2024112655628

- Difficulty date: October 31, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,588 hours, 39,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 500A STR 26L AT FWD CARGO COMPARTMENT 2024-651173<[01] REPLACED ANGLE - CLIP LOCATED ON BS 500A STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLATION WILL BE DOCUMENTED ON TTG8Q00WG37W SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED ANGLE - CLIP LOCATED ON BS 500A STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLATION WILL BE DOCUMENTED ON TTG8Q00WG37W SEE INDIVIDUAL SIGN OFFS BELOW
